Alert archive / Arizona / Flash Flood Warnings in 2015
Flash Flood Warning 38, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this flash flood warning at Sep 2, 2015, 4:38 PM MST for Apache County, Arizona. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 2, 2015, 4:38 PM MST (23:38 UTC)
- Expired
- Sep 2, 2015, 7:30 PM MST
- In force
- 3 hr
- Issued by
- NWS Flagstaff, AZ
- Area
- Storm-based polygon
- Flood severity
- None
County Apache County, AZ
The radar
The Flagstaff radar (KFSX), 224 km from the middle of the area, began a volume at 23:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 2, 5:41 PM MST | FLASH FLOOD | 6 S Chinle, AZ | CHINLE POLICE DEPARTMENT REPORTED INDIAN ROUTE 27 WAS IMPASSABLE DUE TO FLASH FLOODING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 63 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 11.6 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -142 J/kg
- Mixed-layer LCL
- 1302 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
348
WGUS55 KFGZ 022338
FFWFGZ
AZC001-030230-
/O.NEW.KFGZ.FF.W.0038.150902T2338Z-150903T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
438 PM MST WED SEP 2 2015
THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN APACHE COUNTY IN NORTHEASTERN ARIZONA...
* UNTIL 730 PM MST
* AT 436 PM MST...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED TO
BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CHINLE...DEL MUERTO AND CANYON DE CHELLY NATIONAL MONUMENT.
THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...BIS II AH WASH...
COYOTE WASH...NAZLINI WASH...BLACK ROCK CANYON...BALAKAI WASH...TSE
DEESHZHAAI WASH...COTTONWOOD WASH...TIIS NDIITSOOI WASH...CANYON
DEL MUERTO...TSE BA NI ZI NI WASH AND CHINLE WASH.
THIS INCLUDES HIGHWAY 191 BETWEEN MILE MARKERS 428 AND 454.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS
WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER
THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH
TO SWEEP VEHICLES OFF THE ROAD.
&&
LAT...LON 3622 10943 3599 10937 3588 10951 3594 10989
3610 10975 3625 10962
$$
MOTTICE4 follow-up statements
477
WGUS75 KFGZ 030031
FFSFGZ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
531 PM MST WED SEP 2 2015
AZC001-030230-
/O.CON.KFGZ.FF.W.0038.000000T0000Z-150903T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
APACHE-
531 PM MST WED SEP 2 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM MST FOR
NORTHWESTERN APACHE COUNTY...
AT 526 PM MST / 626 PM MDT...VERY HEAVY RAIN FELL JUST TO THE
SOUTHWEST OF CHINLE OVER THE PAST HOUR AND A HALF WHERE MORE THAN 2
INCHES OF RAIN MAY HAVE FALLEN. THE RAIN HAS LET UP IN THIS
AREA...HOWEVER...STORMS WITH VERY HEAVY RAIN CONTINUE JUST NORTH OF
NAZLINI. THESE STORMS ARE SLOWLY MOVING TO THE NORTH. RAIN FROM
THESE LOCATIONS WILL FUNNEL INTO THE WASHES THAT HEAD INTO CHINLE.
FLASH FLOODING IS EXPECTED TO CONTINUE.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CHINLE...DEL MUERTO AND CANYON DE CHELLY NATIONAL MONUMENT.
THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...BIS II AH WASH...
COYOTE WASH...NAZLINI WASH...BLACK ROCK CANYON...BALAKAI WASH...TSE
DEESHZHAAI WASH...COTTONWOOD WASH...TIIS NDIITSOOI WASH...CANYON
DEL MUERTO...TSE BA NI ZI NI WASH AND CHINLE WASH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3622 10943 3599 10937 3588 10951 3594 10989
3610 10975 3625 10962
$$
MOTTICE115
WGUS75 KFGZ 030100
FFSFGZ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
600 PM MST WED SEP 2 2015
AZC001-030230-
/O.CON.KFGZ.FF.W.0038.000000T0000Z-150903T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
APACHE-
600 PM MST WED SEP 2 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM MST FOR
NORTHWESTERN APACHE COUNTY...
AT 555 PM MST / 655 PM MST...FLASH FLOODING IS OCCURRING! THE CHINLE
POLICE DEPARTMENT REPORTED THAT INDIAN ROUTE 27 SOUTH OF CHINLE IS
IMPASSABLE. HEAVY RAIN CONTINUES TO FALL SOUTH OF CHINLE...HEAVIEST
OVER INDIAN ROUTE 15. FLASH FLOODING IS LIKELY OCCURRING ACROSS THIS
ROAD. RAINFALL ACROSS THESE AREAS WILL FUNNEL INTO AREA WASHES THAT
ALL HEAD INTO CHINLE.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CHINLE...DEL MUERTO AND CANYON DE CHELLY NATIONAL MONUMENT.
THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...BIS II AH WASH...
COYOTE WASH...NAZLINI WASH...BLACK ROCK CANYON...BALAKAI WASH...TSE
DEESHZHAAI WASH...COTTONWOOD WASH...TIIS NDIITSOOI WASH...CANYON DEL
MUERTO...TSE BA NI ZI NI WASH AND CHINLE WASH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3622 10943 3599 10937 3588 10951 3594 10989
3610 10975 3625 10962
$$
MOTTICE799
WGUS75 KFGZ 030116
FFSFGZ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
616 PM MST WED SEP 2 2015
AZC001-030230-
/O.CON.KFGZ.FF.W.0038.000000T0000Z-150903T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
APACHE-
616 PM MST WED SEP 2 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM MST FOR
NORTHWESTERN APACHE COUNTY...
AT 612 PM MST / 712 PM MST...FLASH FLOODING IS OCCURRING! THE CHINLE
POLICE DEPARTMENT REPORTED THAT INDIAN ROUTE 27 SOUTH OF CHINLE IS
IMPASSABLE. HEAVY RAIN CONTINUES TO FALL SOUTH AND SOUTHWEST OF
CHINLE...HEAVIEST OVER US-191. FLASH FLOODING IS LIKELY OCCURRING
ACROSS THIS HIGHWAY. RAINFALL ACROSS THESE AREAS WILL FUNNEL INTO
AREA WASHES THAT ALL HEAD INTO CHINLE.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CHINLE...DEL MUERTO AND CANYON DE CHELLY NATIONAL MONUMENT.
THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...BIS II AH WASH...
COYOTE WASH...NAZLINI WASH...BLACK ROCK CANYON...BALAKAI WASH...TSE
DEESHZHAAI WASH...COTTONWOOD WASH...TIIS NDIITSOOI WASH...CANYON DEL
MUERTO...TSE BA NI ZI NI WASH AND CHINLE WASH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3622 10943 3599 10937 3588 10951 3594 10989
3610 10975 3625 10962
$$
MOTTICE698
WGUS75 KFGZ 030227
FFSFGZ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
727 PM MST WED SEP 2 2015
AZC001-030233-
/O.EXP.KFGZ.FF.W.0038.000000T0000Z-150903T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
APACHE-
727 PM MST WED SEP 2 2015
...THE FLASH FLOOD WARNING FOR NORTHWESTERN APACHE COUNTY WILL EXPIRE
AT 730 PM MST...
THE HEAVY RAIN HAS ENDED...HOWEVER...WATER MAY STILL BE FLOWING
THROUGH THE WASHES AND IN OTHER LOW LYING AREAS INTO TONIGHT.
CONTINUE TO USE CAUTION IF YOU ARE IN FLOOD PRONE AREAS AS MINOR
RISES MAY STILL OCCUR.
LAT...LON 3622 10943 3599 10937 3588 10951 3594 10989
3610 10975 3625 10962
$$
MOTTICEWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this flash flood warning went out at Sep 2, 2:45 PM MST, 1 hour 53 minutes earlier.
Area forecast discussion, Sep 2, 2:45 PM MST, 1 hour 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FLAGSTAFF AZ 245 PM MST WED SEP 2 2015 .SYNOPSIS...SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE OVER THE NEXT SEVERAL DAYS...WITH THE BEST CHANCES OF STORMS OVER THE EASTERN HALF OF THE STATE. DRIER CONDITIONS MAY RETURN TO NORTHERN ARIZONA EARLY NEXT WEEK. && .DISCUSSION...ENOUGH MOISTURE AND INSTABILITY EXISTS TO SUSTAIN LOW GRADE MONSOON CONDITIONS OVER MUCH OF NORTHERN ARIZONA THE NEXT COUPLE DAYS AND INTO THE WEEKEND...WITH STORMS MOST NUMEROUS OVER AND NEAR THE EASTERN RIM...WHITE MOUNTAINS...AND NEW MEXICO BORDER. WHILE THERE IS MUCH VARIANCE IN THE DETERMINISTIC MODELS...THE ENSEMBLE SOLUTIONS ARE MORE CONSISTENT IN SLOWLY DECREASING THE STORM ACTIVITY FROM THE WEST OVER THE NEXT COUPLE DAYS. NOT MUCH CHANGE WILL BE SENSED NEAR THE NEW MEXICO BORDER WHERE NEAR CLIMATOLOGICAL PRECIPITATION CHANCES WILL REMAIN THROUGH MUCH OF THE PERIOD. A STRONG TROUGH WILL MOVE ACROSS THE GREAT BASIN THIS WEEKEND...AND COULD LEAD TO ADDITIONAL DRYING AS THE FLOW TURNS MORE WESTERLY ACROSS ARIZONA. THIS WILL HAVE TO BE WATCHED CLOSELY...AS AMPLE MOISTURE WILL REMAIN JUST TO OUR SOUTH...AND SIGNIFICANT SOUTHERLY RETURN FLOW OR DEEP OUTFLOW FROM STORM COMPLEXES OVER THE VALLEY COULD QUICKLY BRING GREATER THUNDERSTORM COVERAGE BACK INTO THE FORECAST AREA. && .AVIATION...FOR THE 00Z PACKAGE...EXPECT SCATTERED SHOWERS TO CONTINUE THROUGH THE EARLY EVENING...WITH THE MAJORITY OF ACTIVITY EXPECTED EAST OF A LINE FROM PAYSON-WINSLOW-KAYENTA. IFR CONDITIONS WILL OCCUR NEAR THE STRONGEST STORMS WITH HAIL AND ERRATIC GUSTY SURFACE WINDS FROM 30 TO 40 MPH. STORM ACTIVITY IS EXPECTED TO DIMINISH AROUND SUNSET. AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS. && .FGZ WATCHES/WARNINGS/ADVISORIES...NONE. && PUBLIC...BAK AVIATION...RR FOR NORTHERN ARIZONA WEATHER INFORMATION VISIT WEATHER.GOV/FLAGSTAFF
Hazardous weather outlook, Sep 2, 6:57 AM MST, 9 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FLAGSTAFF AZ 657 AM MST WED SEP 2 2015 AZZ004>018-037>040-030500- KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS- OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- 657 AM MST WED SEP 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR APACHE...COCONINO... NORTHERN GILA...NAVAJO...AND YAVAPAI COUNTIES IN NORTHERN ARIZONA. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS ARE FORECAST TO BE MOST FOCUSED OVER THE EASTERN HALF OF THE STATE TODAY...THOUGH STORM CHANCES WILL CONTINUE ELSEWHERE ACROSS NORTHERN ARIZONA AS WELL. PRIMARY THREATS WILL BE LOCALLY HEAVY RAIN...GUSTY THUNDERSTORM WINDS...LIGHTNING AND ISOLATED HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY DAILY CHANCES FOR SHOWERS AND STORMS WILL PERSIST. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. KD
In the hours before
Special weather statement, Sep 2, 11:44 AM MST, 4 hours 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1144 AM MST WED SEP 2 2015 AZZ012-021915- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- 1144 AM MST WED SEP 2 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COCONINO COUNTY UNTIL 1215 PM MST... AT 1142 AM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR TWO GUNS...OR 25 MILES EAST OF FLAGSTAFF...MOVING NORTHEAST AT 10 MPH. THIS WILL AFFECT I-40 BETWEEN TWIN ARROWS AND TWO GUNS. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... TWO GUNS. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3500 11121 3510 11128 3522 11116 3509 11101 TIME...MOT...LOC 1842Z 237DEG 11KT 3509 11119 MOTTICE
Special weather statement, Sep 2, 1:14 PM MST, 3 hours 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FLAGSTAFF AZ 114 PM MST WED SEP 2 2015 AZZ012-015-022030- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-WESTERN MOGOLLON RIM- 114 PM MST WED SEP 2 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COCONINO COUNTY UNTIL 130 PM MST... AT 113 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM BETWEEN SUNSET CRATER VOLCANO NATIONAL MONUMENT AND WUPATKI NATIONAL MONUMENT...OR 17 MILES NORTHEAST OF FLAGSTAFF...MOVING NORTHEAST AT 10 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SUNSET CRATER VOLCANO NATIONAL MONUMENT AND WUPATKI NATIONAL MONUMENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3532 11147 3541 11156 3556 11142 3541 11125 TIME...MOT...LOC 2013Z 230DEG 10KT 3541 11145 MOTTICE
Special weather statement, Sep 2, 2:31 PM MST, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FLAGSTAFF AZ 231 PM MST WED SEP 2 2015 AZZ040-022200- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- 231 PM MST WED SEP 2 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL COCONINO AND WEST CENTRAL NAVAJO COUNTIES UNTIL 300 PM MST... AT 228 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES SOUTHWEST OF KYKOTSMOVI VILLAGE OR 18 MILES NORTH OF TOLANI LAKE... MOVING NORTHEAST AT 20 MPH. THIS STORM IS MOVING ALONG INDIAN ROUTE 2. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HOPI RESERVATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3556 11072 3563 11089 3588 11076 3576 11050 TIME...MOT...LOC 2128Z 208DEG 19KT 3568 11074 MOTTICE
Special weather statement, Sep 2, 3:38 PM MST, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FLAGSTAFF AZ 338 PM MST WED SEP 2 2015 AZZ014-022315- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- 338 PM MST WED SEP 2 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN APACHE COUNTY UNTIL 415 PM MST... AT 337 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES SOUTH OF LYMAN LAKE STATE PARK...OR 9 MILES NORTHWEST OF SPRINGERVILLE...MOVING NORTHEAST AT 10 MPH. THIS INCLUDES US-60 AND US-180 FROM LYMAN LATE STATE PARK TO THE SPRINGERVILLE AREA. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SPRINGERVILLE...EAGAR...LYMAN LAKE STATE PARK...LYMAN LAKE AND BECKER LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3409 10934 3427 10951 3448 10930 3427 10906 TIME...MOT...LOC 2237Z 233DEG 8KT 3424 10938 MOTTICE
Special weather statement, Sep 2, 4:10 PM MST, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FLAGSTAFF AZ 410 PM MST WED SEP 2 2015 AZZ009-010-039-022345- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-BLACK MESA AREA- 410 PM MST WED SEP 2 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN NAVAJO AND WEST CENTRAL APACHE COUNTIES UNTIL 445 PM MST... AT 408 PM MST...DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG THUNDERSTORMS FROM JUST NORTH OF STEAMBBOAT CANYON TO NEAR SALINA...OR 19 MILES SOUTHWEST OF CHINLE...MOVING NORTH AT 25 MPH. DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... COTTONWOOD AND SALINA. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3579 10971 3579 11000 3616 11000 3614 10960 TIME...MOT...LOC 2308Z 186DEG 20KT 3598 10986 MOTTICE
Special weather statement, Sep 2, 4:32 PM MST, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FLAGSTAFF AZ 432 PM MST WED SEP 2 2015 AZZ006-007-012-030000- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-COCONINO PLATEAU-GRAND CANYON COUNTRY- 432 PM MST WED SEP 2 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COCONINO COUNTY UNTIL 500 PM MST... AT 431 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES SOUTH OF DESERT VIEW AT GRAND CANYONG...MOVING NORTHEAST AT 15 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN COCONINO COUNTY...BUT WILL IMPACT PORTIONS OF HIGHWAY 64 IN THIS AREA. LAT...LON 3581 11175 3587 11188 3607 11176 3594 11155 TIME...MOT...LOC 2331Z 221DEG 12KT 3587 11178 JJ
The office that day
Everything else NWS Flagstaff, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 2, 11:44 AM MST | Special Weather Statement | FGZ | 31 min | |
| Sep 2, 1:14 PM MST | Special Weather Statement | FGZ | Coconino | 16 min |
| Sep 2, 2:31 PM MST | Special Weather Statement | FGZ | Navajo | 29 min |
| Sep 2, 2:52 PM MST | Severe Thunderstorm Warning | FGZ | Coconino, Navajo | 23 min |
| Sep 2, 3:38 PM MST | Special Weather Statement | FGZ | 37 min | |
| Sep 2, 4:10 PM MST | Special Weather Statement | FGZ | 35 min | |
| Sep 2, 4:32 PM MST | Special Weather Statement | FGZ | Coconino | 28 min |
Nearby
Flash Flood Warnings in Arizona, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.